# SDR AWXA9500586

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 2330 · Entertainment System
- Part: Seat Group Assy
- Part number: IFDA1109100
- Condition: Inoperative
- Location: Seat 10c
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CMH - FLT NR 401 - PASSENGER REPORTED SMOKE SMELL COMING FROM FLIGHT LINK SET ON SEAT 10C.  SYSTEM WAS DEACTIVATED AND PLACED ON DMI 50748.  CONTRACT MAINTENANCE REMOVED AND REPLACED SEAT GROUP ASSY BOX.  SYSTEM TESTED, NO FAULTS FOUND.  DMI CLEARED AND AIRCRAFT REMAINS IN SERVICE.  (M)
